advertisement
Question
Posted by: joanne | 2009/08/18

Please Help!

I was on Triphasil for 3 years. I stopped taking it because my fiance and I decided to stop being intimate until our wedding. Our wedding is next week and my period is due next week. Can I restart the triphasil and if possible miss my period for next week. Which one should I start with???

Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Joanne - Go see your doctor as soon as possible. He/She may still be able to prescribe something that will possibly delay menstruation. The triphasil is however not the answer.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement